# SDR 213483

- Difficulty date: July 1, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N150CN
- Make and model: Saab SF340A
- Aircraft serial: 150
- Engine: Ge CT75A2
- System (JASC): 3400 · Navigation System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Avionics
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: B

## Discrepancy

FLIGHT 4574 LEX-PIT.  DURING CRUISE CLOSE TO APPROACH INTO PIT THE RIGHT AVIONICS CIRCUIT BREAKER AHC-2 POPPED CAUSING THE FIRST OFFICER'S AVIONICS SYSTEM TO COMPLETELY BLANK OUT.  THE CAPTAIN'S BOTTOM EFIS SCREEN WAS STARTING TO ALSO FADE.  THE CREW ASKED ATC FOR PRIORITY INTO PIT.  ATC DECLARED AN EMERGENCY FOR THE LANDING.  THE A/C LANDED SAFELY AND WAS TAKEN OUT OF SERVICE IN PIT AT 2230 (LT).
